# SDR CA130617010

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 13 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 150409
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, LOW QTY INDICATION ON IIDS WAS NOTED BY THE FLIGHT CREW.  GROUND CREW ALSO FOUND DROPS OF HYDRAULIC FLUID ON THE APRON IMMEDIATELY AFTER THE START OF TAXIING.  THE ACFT WAS SHUTDOWN AT THE END OF THE APRON.   APPROXIMATE LENGTH OF TIME OF OPERATION WAS BETWEEN 4 TO 5 MINUTES.   GROUND CREW FOUND ONLY A SMALL AMOUNT OF HYDRAULIC FLUID IN THE RESERVOIR, BELOW LOW LEVEL INDICATION. APPROXIMATELY 7 TO 8 US QTS ADDED TO REPLENISH SYSTEM.  CAUSE OF FAILURE WAS FOUND TO BE A RUPTURED NOSE WHEEL STEERING HYDRAULIC FLEX LINE, PN 150-409
